×

zbMATH — the first resource for mathematics

Über die Spektralzerlegung von hypermaximalen Operatoren, die durch Separation der Variablen zerfallen. I, II. (German) Zbl 0064.11703
Math. Ann. 128, 257-289 (1954); 371-411 (1955).

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Carleman, T.: Sur les équations intégrales singulières a noyau réel et symétrique; Uppsala 1923. · JFM 49.0272.01
[2] Carleman, T.: Sur la théorie mathématique de l’équation de Schrödinger; Arkiv för Math. Astr. och Fysik, 24B, No 11.
[3] Cordes, H. O.: Separation der Variablen inHilbertschen Räumen; Math. Ann.125, 401?434 (1953). · Zbl 0050.11801
[4] Cordes, H. O.: Der Entwicklungssatz nach Produkten bei singulären Eigenwertproblemen partieller Differentialgleichungen, die durch Separation zerfallen; Nachr. Akad. Wiss. Göttingen 1954. · Zbl 0057.10102
[5] Friedrichs, K. O.: On the perturbation of continuous spectra; Communicat. Appl. Math.1, 361?406 (1948). · Zbl 0031.31204
[6] Heinz, E.: Beiträge zur Störungstheorie der Spektralzerlegung; Math. Ann.123, 415?438 (1951). · Zbl 0043.32603 · doi:10.1007/BF02054965
[7] Hilb, E.: Über Integraldarstellungen willkürlicher Funktionen; Math. Ann.66, 1?66 (1909). · JFM 39.0405.01
[8] Kodaira, K.: On Ordinary differential equations of any even order and the corresponding eigenfunction expansions; Amer. J. Math.72, 502?544 (1950). · Zbl 0054.03903 · doi:10.2307/2372051
[9] Moser, J.: Störungstheorie des kontinuierlichen Spektrums für gewöhnliche Differentialgleichungen zweiter Ordnung; Math. Ann.125, 366?393 (1953). · Zbl 0050.31304
[10] Rellich, F.: Störungstheorie der Spektralzerlegung, II. Mitteilung; Math. Ann.113, 677?685 (1937); V. Mitteilung; Math. Ann.118, 462?484 (1942). · Zbl 0016.06301 · doi:10.1007/BF01571658
[11] Rellich, F.: Spectral theory of a second-order ordinary differential operator; lectures delivered at New York University Fall 1950.
[12] Schur, I.: Bemerkungen zur Theorie der beschränkten Bilinearformen mit unendlich vielen Veränderlichen; J. f. reine angew. Math.140, 1?28 (1911). · JFM 42.0367.01
[13] Stone, M. H.: Linear transformations in Hilbert space; Amer. Math. Soc. Coll. Publ. XV, New York 1932. · Zbl 0005.40003
[14] Titchmarsh, E. C.: Eigenfunction expansions associated with second order differential equations; Oxford 1946. · Zbl 0061.13505
[15] Weyl, H.: Über gewöhnliche Differentialgleichungen mit Singularitäten und die zugehörigen Entwicklungen willkürlicher Funktionen. Math. Ann.68, 220?269 (1910). · JFM 41.0343.01 · doi:10.1007/BF01474161
[16] Weyl, H.: Über gewöhnliche Differentialgleichungen mit singulären Stellen und ihre Eigenfunktionen (2. Note); Nachr. Ges. Wiss. Göttingen1910, 442?467. · JFM 41.0344.01
[17] Yohikawa, J.: Ein zweiparametriges Oszillationstheorem; Nachr. Ges. Wiss. Göttingen1910, 586?594.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.